# SDR ASAA2019071230026

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 49,621 hours, 14,628 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1042
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 70,467 hours, 25,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVEN GENERATOR REPORTED TO BE INDICATING 410 FREQ. GROUNDED - YES. REF FIM 24-21 TASK 805. IDG FAULT ON #1 GCU RECOMMEND #1 IDG RE LAMPED IDG #1 DRIVE LIGHTS ON THE P5 PANEL. REMOVED AND REPLACED #1 IDG IN REF TO AMM 24-11-11-400-801 OPS AND LEAK CK GOOD.
